MAUDE Adverse Event Report: ARTHREX, INC. BATTERY PACK,UNSTRL,LI-ION FOR AR-600; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. BATTERY PACK,UNSTRL,LI-ION FOR AR-600; POWERED SURG ORTHOPEDIC INSTR
Model Number BATTERY PACK,UNSTRL,LI-ION FOR AR-600
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 04/16/2024, it was reported by a facility representative via sems-06541011 that a qty.2 of ar-600l battery pack housings were completely split and apart.This was discovered while trying to remove batteries from the battery housing during a distal biceps repair procedure on (b)(6) 2024.No patient harm.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
BATTERY PACK,UNSTRL,LI-ION FOR AR-600
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19274642
Report Number1220246-2024-02984
Device Sequence Number7577489
Product Code HWE
UDI-Device Identifier00888867110946
UDI-Public00888867110946
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBATTERY PACK,UNSTRL,LI-ION FOR AR-600
Device Catalogue NumberAR-600L
Device Lot NumberGB7735811
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown